Normal view MARC view ISBD view

Sur les anneaux de quotients / R. Desq

Auteur principal : Desq, Roger, AuteurType de document : ArticleCollection : Publication du groupe d'algèbre, 7Langue : français.Pays : France.Éditeur : Toulouse : [Université de Toulouse], s.d.Description : 1 vol. (18 p.) ; 29 cmSujet MSC : 16U20, Associative rings and algebras -- Conditions on elements, Ore rings, multiplicative sets, Ore localization
16P50, Associative rings and algebras -- Chain conditions, growth conditions, and other forms of finiteness, Localization and Noetherian rings
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle S
Publications TOU (Browse shelf) Available 02409-01

publié dans C. R. Acad. Sci., Paris, Sér. A 272, 199-202 (1971).

There are no comments for this item.

Log in to your account to post a comment.